# SDR VNAA9701003

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 177310
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, RT EL PUMP FAIL CAS MESSAGE CAME ON.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RT ELECTRIC BOOST PUMP, OPERATIONAL CHECKED GOOD.
